Posted by pam (220.127.116.11) on October 18, 1999 at 22:20:04:
In Reply to: Prednisone side effects/CH posted by Sam on October 18, 1999 at 08:43:07:
Unfortunatly, prednisone in combo with verapamil is the only thing I can get to break my cycle. When I am on it, it is usually for the duration of the cluster (which for me is 2 months). I gain weight, get bitchy, eat everything in sight, etc..., but it is the only thing that has worked so far. At the end of the two months, I want to get off the stuff as fast as possible, but the doc has to warn me everytime to do it slowly. He says you can do some big time things to your adrenal glands that are not good if you don't do the taper. Gonna try something else when the next one rolls my way because of the number that the prednisone did to my knees. Hope it works for you, but be REALLY careful going off the stuff too fast. I know how nasty it is to be on it, but evidently you can do even more damage going off too fast! Pain free to all!
Post a Followup